# SDR UPS06146400

- Difficulty date: February 24, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 5,360 hours, 3,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381337900040
- Condition: Cracked
- Location: Fr 49 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR MAIN CARGO FLOORBOARD SUPPORT CRACKED FR 49, RBL 24.  REMOVED & REPLACED SUPPORT PER SRM 51-40-00.
